Generalized unipotent subgroups of classical groups
Fundamentalʹnaâ i prikladnaâ matematika, Tome 2 (1996) no. 2, pp. 625-627
Cet article a éte moissonné depuis la source Math-Net.Ru
The normal subgroups of the group $N^2\Phi (K)$ (cf. [1]) and maximal abelian subgroups of the group $NG(K)$ of Lie type $G$ over a field $K$ are described.
@article{FPM_1996_2_2_a13,
author = {V. M. Levchuk},
title = {Generalized unipotent subgroups of classical groups},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {625--627},
year = {1996},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_1996_2_2_a13/}
}
V. M. Levchuk. Generalized unipotent subgroups of classical groups. Fundamentalʹnaâ i prikladnaâ matematika, Tome 2 (1996) no. 2, pp. 625-627. http://geodesic.mathdoc.fr/item/FPM_1996_2_2_a13/